# SDR CA111110001

- Difficulty date: November 7, 2011
- Submitted: January 23, 2013
- Operation: Air carrier
- Make and model: Dhav DHC7102
- Aircraft time: 39,822 hours
- Engine: Pwa PT6A50
- Propeller: Hamstd 24PF305
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: DR22620T
- Condition: Separated
- Location: Rt Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING A WALK AROUND A DEFECT WAS NOTICED ON THE INBD RT MAIN WHEEL TIRE. INVESTIGATION REVEALED THAT THE TIRE WAS SEPARATING/SPLITTING IN THE GAP BETWEEN THE TREAD, THIS WAS WELL INTO THE CORD.  THE DEFECT WAS PRESENT 360 DEGREES AROUND THE TIRE IN VARYING DEGREES OF DEPTH.  THE WHEEL ASSY WAS REPLACED AND THE ACFT RETURNED TO SERVICE.  THIS WAS A RETREAD TIRE AND IT HAD 51 LANDINGS SINCE INSTALL.
